Electron. J. Diff. Equ., Vol. 2015 (2015), No. 82, pp. 1-21.

Solvability of fractional analogues of the Neumann problem for a nonhomogeneous biharmonic equation

Batirkhan Kh. Turmetov

In this article we study the solvability of some boundary value problems for inhomogenous biharmobic equations. As a boundary operator we consider the differentiation operator of fractional order in the Miller-Ross sense. This problem is a generalization of the well known Neumann problems.

Submitted January 29, 2015. Published April 3, 2015.
Math Subject Classifications: 35J15, 35J25, 34B10, 26A33, 31A05, 31B05.
Key Words: Biharmonic equation; fractional derivative; Miller-Ross operator; Neumann problem.

Show me the PDF file (277 KB), TEX file, and other files for this article.

Batirkhan Kh. Turmetov
Institute of Mathematics and Mathematical Modeling
Ministry of Education and Science
Republic of Kazakhstan, 050010,Almaty, Kazakhistan.
email: batirkhan.turmetov@iktu.kz

Return to the EJDE web page